Lightning, Davidson
- When
- July 26, 10:12 AM CST
- Where
- Davidson County, 1.1 mi WSW of Four Corners
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.043, -86.598
A house on Carefree Lane was struck by lightning causing a fire.
Scattered showers and thunderstorms developed across Middle Tennessee during the morning hours on July 26. An isolated wind damage report was received as well as damage to a home from a lightning strike.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OHX wrote it up.
Scattered showers and thunderstorms developed across Middle Tennessee during the morning hours on July 26. An isolated wind damage report was received as well as damage to a home from a lightning strike.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jul 26, 5:30 AM CST, 4 hours 42 minutes earlier.
Area Forecast Discussion National Weather Service Nashville TN 630 AM CDT Mon Jul 26 2021 .UPDATE... FOR MORNING DISCUSSION UPDATE && .DISCUSSION... Removed early this morning wording from zone forecast product. Tweaked hourly temperature, dewpoint, and wind speed/direction grids and blended them with associated hourly mid to late morning grid values. Remainder of forecast continues to be on track. && .AVIATION... 12Z TAF DISCUSSION. High clouds and some light winds have kept the fog from really socking in the TAF sites. Light BR /MVFR/ at CKV and CSV will burn off by 14Z. By that time all TAF sites will be VFR. Models are still showing scattered storms across the area today...with the better coverage south and the Plateau. Did include VCTS all TAF sites for this afternoon and evening and once again as boundaries begin to show can determine which TAFs will need amendments. Winds will become more northerly and then easterly this afternoon/evening as a weak boundaries moves through. Overnight tonight winds will decouple and if skies clear fog could become an issue. Have forecast MVFR for BNA and MQY and IFR/LIFR for CSV. MQY will keep the AMD NOT SKED. Expect the tower to start augmenting after 12Z. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......JB Wright AVIATION........12
Hazardous Weather Outlook National Weather Service Nashville TN 502 AM CDT Mon Jul 26 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-271000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 502 AM CDT Mon Jul 26 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. A few of the stronger thunderstorms this afternoon could bring heavy downpours resulting in minor localized flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... No hazardous weather is expected at this time. JB Wright
The Nashville radar (KOHX), 23 km away, was scanning. The volume nearest the first event began at 16:14 UTC.
1 lightning, 1 thunderstorm wind. Local standard time, as filed.
A house on Carefree Lane was struck by lightning causing a fire.
A microburst caused significant damage to a farm on Hudson Road just north of Pawnee Trail on Neelys Bend. A home suffered siding damage, one barn collapsed, the roof was partially blown off another barn, other outbuildings suffered exterior damage, and several trees were blown down. Damage was concentrated to just the area of the farm where radar shows the microburst hit the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2021Every state in 2021This day in weather historyWarnings in Tennessee, July 2021
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 976245, 976246.